JournalsprimsVol. 5, No. 3pp. 287–299

Improving Estimates for Differential Operators in Two Independent Variables

  • Humio Suzuki

    University of Tsukuba (Tokyo University of Education), Ibaraki, Japan
Improving Estimates for Differential Operators in Two Independent Variables cover
Download PDF

Cite this article

Humio Suzuki, Improving Estimates for Differential Operators in Two Independent Variables. Publ. Res. Inst. Math. Sci. 5 (1969), no. 3, pp. 287–299

DOI 10.2977/PRIMS/1195194388